The law of iterated logarithm for solutions of stochastic differential equations
Abstract
We prove the law of iterated logarithm for solutions of stochastic differential equations with perturbed periodic coefficients.Downloads
Published
25.05.1996
Issue
Section
Research articles
How to Cite
Makhno, S. Ya. “The Law of Iterated Logarithm for Solutions of Stochastic Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 5, May 1996, pp. 650-5, https://umj.imath.kiev.ua/index.php/umj/article/view/5298.